Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 348203, 13 pages
Research Article

Characterizations of Semihyperrings by Their ( )-Fuzzy Hyperideals

1College of Mathematical Sciences, Honghe University, Mengzi 661199, China
2School of Sciences, East China Institute of Technology, Fuzhou, Jiangxi 344000, China
3Department of Mathematics, Hubei Institute for Nationalities, Enshi, Hubei 445000, China

Received 21 December 2012; Accepted 19 March 2013

Academic Editor: Hector Pomares

Copyright © 2013 Xiaokun Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaokun Huang, Yunqiang Yin, and Jianming Zhan, “Characterizations of Semihyperrings by Their ()-Fuzzy Hyperideals,” Journal of Applied Mathematics, vol. 2013, Article ID 348203, 13 pages, 2013.